# SDR SWAA2016082355056

- Difficulty date: August 17, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 33,293 hours, 15,238 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 186A2000
- Condition: Corroded
- Location: Bs 727a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 SEAT TRACK FLANGE CORRODED AT BS 727A+10.   REPAIRED THE SEAT TRACK IAW SRM.
